# SDR FDEA202305050815

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-300
- Aircraft serial: 42729
- Aircraft time: 9,725 hours, 4,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 141T5856116
- Part serial: UNKNOWN
- Condition: Dented
- Location: Zone 200
- Part time: 9,725 hours, 4,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SECTION 41 FLOOR PANEL 222CFF WITH DENTS.  MDC SECTION 41, FLOOR PANEL 222 CFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR. 4.B. FIG.   201 SHEET 2  REV. 85 DEC15/2022
